# SDR GLBA2016090700610

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 36,104 hours, 36,236 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 12027655013
- Condition: Worn
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ELEVATOR AND AILERON CONTROLS DO NOT MOVE SMOOTHLY.  MAINTENANCE R & R FWD CAPTAIN`S SIDE ELEVATOR CONTROL CABLE IAW MM 27-00-01 6, PN:120-27655-013.  OPS CHECK GOOD.
